Nhảy đến nội dung

Random fuzzy functional integro-differential equations under generalized Hukuhara differentiability

Authors: 

Vu-H, Dong. S-Le, Hoa. V-Ngo

Source title: 
Journal of Intelligent and Fuzzy Systems, 27(3): 1491-1506, 2014 (ISI)
Academic year of acceptance: 
2013-2014
Abstract: 

In this paper, we prove the existence and uniqueness results for the random fuzzy functional integro-differential equations under generalized Hukuhara differentiability. For the existence and uniqueness, we use the method of successive approximations. Some kinds of boundedness of the solution are established. Moreover, we provide examples to illustrate the results.